# SDR DL72S980547

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418DA
- Make and model: Boeing 727232
- Aircraft serial: 21271
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator  Rod
- Condition: Failed
- Location: Nlg
- Component: 65404674
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING FAILED TO RETRACT ON CLIMB-OUT OF LEX.  C/W POM CONTINUED TO CVG.  LUBED NOSE GEAR AND FOUND NOSE GEAR DOWN LOCK ACTUATOR ROD FAILED.  REPLACED N OSE GEAR DOWNLOCK ACTUATOR ASSY 324003683 S/N ON 1255 S/N OFF 283.
